Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 4673165, 12 pages
https://doi.org/10.1155/2018/4673165
Research Article

Uniqueness of L-Functions Concerning Certain Differential Polynomials

1Department of Mathematics, Fujian Normal University, Fuzhou 350117, China
2Key Laboratory of Applied Mathematics (Putian University), Fujian Province University, Fujian Putian 351100, China

Correspondence should be addressed to Jun-Fan Chen; moc.361@nehcnafnuj

Received 21 June 2018; Accepted 18 September 2018; Published 18 October 2018

Academic Editor: Cengiz Çinar

Copyright © 2018 Wen-Jie Hao and Jun-Fan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen-Jie Hao and Jun-Fan Chen, “Uniqueness of L-Functions Concerning Certain Differential Polynomials,” Discrete Dynamics in Nature and Society, vol. 2018, Article ID 4673165, 12 pages, 2018. https://doi.org/10.1155/2018/4673165.